To read the full version of this content please select one of the options below:

Moths of North America/Butterflies of North America

Ron Gilmour (Reference Librarian, Science Library, University at Albany, Albany, NY, USA)

Electronic Resources Review

ISSN: 1364-5137

Article publication date: 1 August 2000

Keywords

Citation

Gilmour, R. (2000), "Moths of North America/Butterflies of North America", Electronic Resources Review, Vol. 4 No. 9, pp. 104-105. https://doi.org/10.1108/err.2000.4.9.104.92

Publisher

:

Emerald Group Publishing Limited

Copyright © 2000, MCB UP Limited